# SDR MWEA99489

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48029
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 39373041
- Condition: Misinstalled
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR SPLICE PLATE REMOVED FOR INCORRECT BUSHING ALIGNMENT.  MTC FABRICATED AND INSTALLED NEW SPAR SPLICE.
